MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 SJ4 US; Pulse generator, permanent, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 SJ4 US; Pulse generator, permanent, implantable
Model Number CD2231-40Q
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient presented in clinic for follow up.Upon interrogation, it was discovered the implantable cardioverter defibrillator (icd) exhibited undersensing.Programming changes were performed.The patient was in stable condition.

Brand Name
FORTIFY DR, U1.6 SJ4 US
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19181993
Report Number2017865-2024-39630
Device Sequence Number17919639
Product Code NVZ
UDI-Device Identifier05414734504386
UDI-Public(01)05414734504386(10)S000014500(17)170630
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model NumberCD2231-40Q
Device Lot NumberS000014500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown